# SDR SWIA201743638

- Difficulty date: July 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 34,268 hours, 20,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC BAY FWD FLOOR SUPPORT AT BS 280, STRINGER 27 WAS FOUND TO BE CORRODED.   REPLACED SUPPORT BRACKET IAW SRM.
